# SDR AALA20170618002

- Difficulty date: June 15, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 12,880 hours, 5,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541016
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED  FLOOR SUPPORT IN THE ELECTRICAL EQUIPMENT BAY BETWEEN SS 328 AND 344, LBL 48.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG 51-00-05, SRM 51-40-02, AND  DRAWING 141A5400.
